# SDR UALA2011110906117

- Difficulty date: November 7, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 43,348 hours, 11,295 cycles
- Engine: Pwa PW4056
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 52G159600U
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING ENGINE RUNS, EVIDENCE OF A LEAK POSSIBLE FUEL, DRIPPING OUT OF NR 2 ENGINE DRAIN VENT.  FOUND DRAIN NR 2 (AIR-OIL HEAT EXCHANGER VALVE) LEAKING AT 15 DROPS A MINUTE DURING ENG OPERATION & CEASES WITH ENG NOT RUNNING.  OK FOR 50 FLT HRS.  AIR OIL HEAT EXCHANGER 645-3769 ON AOG X3213.  REMOVED AIR OIL HEAT EXCHANGER AND INSTALLED NEW ONE UP TO STEP E5 ITEM T1.  NEED TO SAFETY FUEL LINES AND INSTALL ACCOUSTICAL PANEL.
